# SDR SWAA991113

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A6
- Condition: Erratic
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF AT APPROX 40 KNTS DUE TO NR 1 ENG SURGING RAPIDLY FROM 1.7 TO 2.00 EPR.  REMOVED AND REPLACED EPR TRANSMITTER PER MM.
